L. EZZINE, and A. LACHHAB, and A. ED-DAHHAK, and M. ATENCIA, and F. GARCÍA-LAGOS, and G. JOYA, and BENACHIR BOUCHIKHI, (2011) A methodology for identification of greenhouse humidity based on Recurrent Radial Basis Functions. International Journal of Mathematics and Statistics (IJMS), N° S11, 8 (2011) 17-24..

Full text not available from this repository.
Item Type: Article
Subjects: Physique > Capteur Electronique et Instrumentation
Divisions: Faculte des Sciences > Physique
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/317

Actions (login required)

View Item View Item